# SDR DHL2008760539

- Difficulty date: April 20, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1070 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED, FABRICATED, AND INSTALLED FRAME SHEAR TIE REPAIR AT BS 1070 BETWEEN STR 25L AND STR 26L PER B727 SRM 53-10-2 FIG 5 AND 53-10-4 FIG 14.
